# SDR DHL2001727510

- Difficulty date: August 23, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LWR CARGO LWR SILL CUT OUT SHOWS CRACK, BS 610 26R CRACK GOES THRU ALL 3 LAYERS.  NDT VERIFIED CRACK GOES THRU ALL 3 LAYERS FROM EDGE OF DOOR CUTOUT TO FIRST FASTENER PER NDT MAN PART 6 51-00-00 FIG 4.  CLEANED OUT DAMAGED MATERIAL INSIDE THE GOUGE AND DOOR JAMB SURFACE PER HVHM 253B0-1.  APPLIED ALODINE AND PRIMED AREA SRM 51-10-2.
